# SDR DALA2025121909251

- Difficulty date: December 14, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 96,930 hours, 18,982 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DE/MISC- DUE TO ANTISKID MESSAGE ON APPROACH.  REPLACED NUMBER 8 ANTISKID VALVE.(8144734)
